Oct 7, 2003
I have been experiencing a burning sensation in my mid to upper back that is at times really uncomfortable. My cd4 and viral load are OK for now. I have not yet seroconverted and am not taking meds. I do have lymph nodes pain in my groin and throat. What could it be and is this a symptom which indicate that I might have to start medication soon? thank you in advance
| Response from Dr. Wohl
Are you infected with HIV? Are you in the midst of acute infection as evidenced by a detectable HIV viral load?
If you are seroconverting, a process that does not take very long, this problem should not be longstanding. Burining in the back (between the shoulder blades) can occassionally be a sign of gastritis or early stomach ulcer although I'd expect some heartburn as well.
This symptom should not dictate whether you start HIV meds. IF you are infected and yet to seroconvert, there are data that HIV therapy may be beneficial. DW
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.